# SDR 2008UALA02223

- Difficulty date: April 16, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 21,381 hours, 8,258 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBOARD RPL S GLS PNL.  ACCOMPLISHED MAJOR REPAIR AT LCQ AS A PART OF UAL EG PROJECT TO REPLACE FLOORBOARDS.
